Advertisement

What if I overdose on arformoterol?

The symptoms of an overdose of arformoterol include the following:
  • chest pain
  • high blood pressure
  • rapid heart rate
  • irregular heart beats
  • nervousness
  • tremors
  • headaches
  • nausea
  • dry mouth
  • dizziness
  • tiredness
  • muscle cramps
  • high blood sugar levels
  • low blood potassium levels
  • inability to sleep


If you overdose on this medication, call 911 immediately.

Continue Learning about Antiasthma

how effective are long-acting beta-agonist bronchodilators ?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers
what are the side effects of theophylline ?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, restlessness, insomnia, dizziness, nausea, vomiting, abdominal cr...
More Answers
does omalizumab have any side effects ?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include injection site reactions, upper respiratory tract and sinus infections, hea...
More Answers
does omalizumab interact with any other medications ?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking belimumab or loxapine, omalizumab can lead to side effects and should be avoided. ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.